# SDR AALA201801299008

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 14,181 hours, 5,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GUIDE GIRT BAR SPRING RECEPTACLE DIRTY,  PREVENTING LATCH FROM SPRINGING UP.  CLEANED THE GIRT BAR FITTING, SPRING OPS CHECKED GOOD, NO FAULTS NOTED IAW AMM 53-11-00-210-034-A.
